MathSciNet Relay Station
MathSciNet bibliographic data
MR2419064 35K57
Jafari, Hossein; Momani, Shaher Solving fractional diffusion and wave equations by modified homotopy perturbation method. Phys. Lett. A 370 (2007), no. 5-6, 388–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement